I am 58 years old and have had Hashimoto's since I was in my early 20's. In the last few years it appears that my thyroid has been healing itself and after some prolonged symptoms of anxiety, chest pain and sleeplessness, my dose of thyroxine was lowered several times last year. My life has become more stressful than usual in the last year and three weeks ago I developed a lot of floaters in my left eye as well as light flashes. I was checked by an opthamologist and I do not have a detached retina. My eye is very dry, and feels irritated. I also feel a sense of pressure behind my eye or even in my eyeball at times and my vision is not as sharp as it used to be. I had a huge aura in my left eye a few days ago...didn't get the migraine because I took advil. I have had a great deal of anxiety and trouble sleeping and I don't know if this is due to my life circumstances, my thyroid levels or the stress of these eye symptoms. I am wondering if there is a possible connection between my eye symptoms and my thryoid function. Could an inappropriate dose of thyroxine cause these symptoms?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.